# SDR AALA20060121

- Difficulty date: February 25, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N977AN
- Make and model: Boeing 737823
- Aircraft serial: 29550
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 106200832
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - AFTER TAKEOFF RIGHT HAND ENGINE BLEED TRIP LIGHT CAME ON WITH DUST PRESSURE INDICATED ON RIGHT HAND SIDE.  REPLACED RIGHT HAND HIGH STAGE CORE VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
